# SDR CA991231065

- Difficulty date: November 26, 1999
- Submitted: January 22, 2001
- Operation: General aviation
- Engine: Lyc TIO540A2B
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Bolt
- Part number: SL12596
- Condition: Failed
- Location: Connecting Rod
- Component: Connecting Rod, Lyc, LW10646
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) HEAD OF CONNECTING ROD BOLT FOUND IN SUM AFTER TEST RUN. ALL OTHER BOLTS WERE FOUND TO HAVE PROPER TORQUE. ALL BOLTS REPLACED.
